# SDR UIEA2021052601183

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 92,936 hours, 23,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 591
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L/H PACK DID NOT TURN OFF WHEN SELECTED( PERFORMED PACK TEMPERATURE CONTROL OPERATIONAL TEST IAW AMM 21-51-00-705-161. TEST PASS, NO DEFECT NOTED AT THIS TIME.  LOG PAGE 1484388: REMOVED AND REPLACED LH PACK FLOW CONTROL VALVE PER AMM 21-51-01. OPS CHK GOOD AT THIS TIME.
